Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I havent been on here in a while, and thats because my skin has cleared up real nice in the last two months. I popped my last two pills today, finishing my 5 month 80mg course. Just wanted to let all of you know about my experience with Claravis. For the first 3.5 months things kept getting worse, i would wake up every morning with at least 2-3 pimples forming. Then, it seemed like overnight that things got better. My skin got a lot thinner, and all of my active cysts started drying up. Now, finished with month five (and my course) all i have left is some jerk-ass red marks and some scars on my cheeks, which hopefully will go away with time. So have faith, and be patient because good times await, no matter how skeptical you may be.

Share this post


Link to post
Share on other sites

Congrats on getting clear skin!!! 3.5 months of getting worse?!?... that's kind of scary because I am only 12 days in and am already really down about my first IB. But I guess in the end, it'll all clear up... hopefully :P

Share this post


Link to post
Share on other sites

Heya...

Congratz on the result...

Yup yup simo... 3.5 months... hahah it does sound scary but that when most people actually see the improvement. im like 2month away from that stage, so i try not to think about it even though i do every second of the day.

Anyways... hope your marks fade quick!! all the best Flat-tire!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×